# SDR AALA2009051300001

- Difficulty date: May 13, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 53,544 hours, 18,647 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DFW - CABIN SERVICE DEPLOYED SLIDE AT RIGHT NUMBER FOUR DOOR.  REPLACED DOOR EMERGENCY POWER RESERVOIR AND R4 PASSENGER DOOR ESCAPE SLIDE.  SYSTEM GROUND CHECK NORMAL OPERATION.
